Information

Interactive Conference Schedule App Download Information

Interactive Conference Schedule
Schedule Overview

SLA 2017 ANNUAL CONFERENCE SCHEDULE
June 16-20, 2017
Schedule is subject to change.

FRIDAY, JUNE 16, 2017

All day                                     Continuing Education Classes


SATURDAY, JUNE 17, 2017

All Day                                    Continuing Education Classes

7:30 am – 8:30 am              Unit Business & Board Meeting options

9:00 am – 11:30 am            SLA Board of Directors Open Session Meeting

12:30 pm – 2:30 pm            2018 Annual Conference Program Planners Meeting

1:00 pm – 2:00 pm             First Timers and New Member Orientation

2:30 pm – 6:30 pm             Unit Leader Training

(including Chapter & Division Cabinet Meetings,  and Joint Cabinet Meeting)

 

SUNDAY, JUNE 18, 2017

7:00 am – 8:00 am                  Health and Wellness Activity

7:30 am – 9:00 am                  Unit Business & Board Meeting options

9:00 am – 10:00 am                Concurrent Educational Sessions (60 min)

10:30 am – 12:00 pm              Opening General Session

12:00 pm – 3:30 pm                INFO-EXPO Open

12:00 pm – 2:00 pm                INFO-EXPO Opening & Lunch in the INFO-EXPO

2:15 pm – 3:30 pm                  Concurrent Educational Sessions (75 min)

4:00 pm – 5:30 pm                  Concurrent Educational Sessions   (90 min)

5:30 pm – 7:00 pm                  INFO-EXPO Open

5:30 pm – 7:00 pm                  Opening Reception in the INFO-EXPO

6:00 pm – 6:30 pm                  Fellows & First Timers Reception in Exhibitor Theater

 

MONDAY, JUNE 19, 2017
7:00 am – 8:00 am                  Health and Wellness Activity

7:30 am – 9:00 am                  Unit Business & Board Meeting options

9:00 am – 10:00 am                Concurrent Educational Sessions (60 min)

10:00 am – 3:30 pm               INFO-EXPO Hall Open

10:00 am – 10:30 am              Break in the INFO-EXPO

10:30 am – 11:30 am              Concurrent Educational Sessions (60 min)

11:30 am –12:30 pm               Lunch (on your own)

12:30 pm– 1:30 pm                 Ice Cream Social in the INFO-EXPO

1:30 pm – 3:00 pm                  General Session

3:00 pm – 3:30 pm                  Break in the INFO-EXPO

3:30 pm – 5:00 pm                  Concurrent Educational Sessions (90 min)

5:30 pm – 6:30 pm                  SLA Annual Business Meeting

7:00 pm – 7:30 pm                  Loyalty Club Toast

 

TUESDAY, JUNE 20, 2017

7:00 am – 8:00 am               Health and Wellness Activity

7:00 am – 8:30 am               Unit Business & Board Meeting options

9:00 am – 10:00 am             Concurrent Educational Sessions (60 min)

10:00 am – 1:45 pm              INFO-EXPO Open

10:15 am – 11:30 pm            Concurrent Educational Sessions (75min)

11:30 am – 1:30 pm              Lunch and Fun Zone Competition

1:30 pm – 2:30 pm               Concurrent Educational Sessions (60 min)

2:45 pm – 4:15pm                 Closing General Session

Show Overview

The SLA 2017 Annual Conference is the premier event for information professionals who want to develop essential skills, network with colleagues, explore noteworthy trends in knowledge and information management, and access leading information product and service providers at the INFO-EXPO.

Special librarians and other information professionals come together at SLA’s annual conferences to network, learn best practices, and share ideas.  SLA 2017 attendees will hear firsthand about the latest technological advances and innovations and discover how they can benefit from and effectively implement them into their own organizations.[/spoiler]

Spoiler
Short answer: there isn’t one typical attendee! Long answer: the SLA Annual Conference is an event that draws special librarians and other information professionals from the academic, corporate, government, and non-profit sectors. Our diverse programming has practical applications for those at the beginning of their career journey as well as to seasoned professionals. Here are just a few roles that conference-goers fill at their organizations: collections managers, research/intelligence directors, information center managers, knowledge managers, Web developers, information analysts and consultants, content managers, user experience specialists, educators, content rights managers, and library/information school students.
What's New for SLA 2017?

Revised Conference Schedule
We’re pleased to introduce a revised conference schedule, featuring dedicated no-conflict time for education sessions.  Educational sessions are offered in 60-, 75- and 90-minute formats—time lengths chosen based on the latest adult learning models to ensure an optimal balance of attention and knowledge retention.

Three General Sessions
In addition to the customary opening general session on Sunday and Tuesday’s closing general session, Monday will also feature its own general session open to all conference attendees.

Streams

Some of this year’s educational sessions are classified as relating to one of four thematic Streams: Leadership; Data Management; Career Development; or Metrics, Analytics, and Assessment.

Main Street SLA

Main Street SLA is new for the SLA 2017 Annual Conference and serves as the conference hub for attendees—a place for building connections, idea exchange and to learn more about SLA and its community. Kiosks in Main Street SLA enable individual SLA units (chapters, divisions, and caucuses) to showcase and promote their work and share newsletters, calendar of events, etc.

Health and Wellness Activities
You asked for it, so we’re making it happen!  This year’s conference will offer wellness activities to keep your mind and body active and energized during the conference!

SLA 2017 General Sessions & Keynote Speakers
In addition to the customary Opening General Session and Closing General Session, the SLA 2017 Annual Conference will also feature an additional general session—a “Dream Jobs” panel.

Each general session is open to all conference attendees and exhibitors, so that everyone can enjoy an exceptional conference experience.

“General” is a bit of a misnomer though—you’ll find these all-attendee sessions to be far from run-of-the-mill or generic. The keynote speakers will draw upon their unusual backgrounds to share insights that are both relevant and inspiring to attendees from across the library and information profession.

Curious about the keynotes? Click here for more details…

    #SLA2016
    ©2021 Special Libraries Association. All Rights Reserved
    Special Libraries Association
    X

    By continuing to use the site, you agree to the use of cookies. more information

    The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

    Close